Volume 51 (2008)


1 (April), 2 (August), 3 (December)

Liu, Q., Van Minh, N., Nguerekata, G. and Yuan, R.;
Massera Type Theorems for Abstract Functional Differential Equations
pp. 329--350.
Sasano, Y.;
Symmetry in the Painleve Systems and Their Extensions to Four-Dimensional Systems
pp. 351--369.
Kobayashi, R. and Kawashima, S.;
Decay Estimates and Large Time Behavior of Solutions to the Drift-Diffusion System
pp. 371--394.
Wakabayashi, S.;
On the Cauchy problem for Hyperbolic Operators with Nearly Constant Coefficient Principal Part
pp. 395--430.
Altomare, F. and Musceo, G.;
Positive Semigroups Generated by Degenerate Second-Order Differential Operators
pp. 431--458.
Braaksma, B. L. J. and van der Put, M.;
Singular Linear Differential Equations in Two Variables
pp. 459--462.
Hai, D. D.;
On a Class of Singular Sublinear $p$-Laplacian Problems
pp. 463--476.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles